promotion image of download ymail app
Promoted
agrim c asked in HealthMental Health · 1 decade ago

I have this problem.I keep forgetting words as simple as feather,box etc.What do i do ??

9 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    take 120 mg of ginko

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    well you need to relax,, I have the same problem.. it's from binging to over whelmed. With stress,, problems, hurt, or happiness, ect.. It's not that you forget,, because the word it right there,, it's that you can't say the word.. it comes out muffled,, or something totally different.. and then you kinda seme to forget totaly because your trying to figure out why that happened when the word was so clear in mind. I could be wrong on how you feel..... But unless you have brain damage or something it's very hard for the mind to forget something that's would be common to you.... That's how we have visual fantasies, It's what we remember from our childhoods,, and as a child it's what we want to live.... Hope this helps,,, If it's anything like this don't worry to much just relax and take it easy,, And if it bothers you like it does me, you( when alone) could sound out your words slowly until it sounds right to you... This helps your memory from stress... I do this before I sing,, if not I'm All Muffled and S**T

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    How old are you? I'm 43 and occasionally draw a blank on simple stuff like that, and so do most of my 40-something friends.

    I guess it depends on how often it happens, how long it takes you to remember the word, and a lot of other factors. I wouldn't necessarily worry about it, but it might be worth asking your doctor.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Your age? Any new medications? Under a lot of stress? Need more information on what you are talking about.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    The possible cause for this may be one or more medications you may be taking. If you are taking prescription meds, talk to your doctor about them or your pharmacist.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    find an expert .. not yahoo answers. to check memory and any connected illness

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Please see an MD/neurologist asap. You need to rule out medical concerns BEFORE looking at any emotional/psychiatric causes.

    Good luck.

    Source(s): Therapist
    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    No matter what age you are, please report this to your doctor. As soon as possible. That this seriously from this nurse.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    are u talking about spelling them or the meaning?

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.